A female asked:
Disclaimer

I keep on getting yeast infections in my esophagus! Why does this keep happening? It is so painful in my upper abdominal.

1 doctor answer
Dr. Victor Nwanguma
19 years experience in Infectious Disease
Yeast in esophagus: Frequent yeast infection in the mouth and esophagus can suggest problems with your immune system (that is, problems with the cells that fight germs in your body). Please see a doctor to evaluate you. He/she will likely do some tests to check your immune system, like HIV test.
Answered on Sep 24, 2017
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 69-year-old male asked:
Dr. Michael Ein
47 years experience in Infectious Disease
After antibiotics: Usually after taking a course of antibiotics.
A 54-year-old member asked:
Dr. You Sung Sang
30 years experience in Gastroenterology
A few things: Lowered immune status, use of steroids and antibiotics.
A 27-year-old male asked:
Dr. Wayne Ingram
Specializes in Obstetrics and Gynecology
Ask the Sports MD: You need to ask the Sports MD this question as he/she may not be aware of the underlying esophageal yeast infection.
A 47-year-old female asked:
Dr. Tanya Russo
24 years experience in Pediatrics
Yes: Mycostatin (nystatin) should help clear up esophageal candidiasis as long as the dose is swallowed.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month